Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Birth Size and Growth of Deer Fawns in Southern Illinois

Thomas A. Nelson and Alan Woolf
The Journal of Wildlife Management
Vol. 49, No. 2 (Apr., 1985), pp. 374-377
Published by: Wiley on behalf of the Wildlife Society
DOI: 10.2307/3801535
Stable URL: http://www.jstor.org/stable/3801535
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Birth Size and Growth of Deer Fawns in Southern Illinois
Preview not available

Page Thumbnails

  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377